Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cough, allergic pharyngitis, vomiting while coughing

Hi doctor ...i am facing long and strong cough from past 25 i went some investigations in tht it found absolute eosinophils count is 490 ... and also while i am coughing i am getting vomiting confirmed tht u have a allegric pharyngities., can u suggest me any best medicine and treatment for this
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
Thanks for writing in.

Having been diagnosed as allergic pharyngitis, you must be evaluated completely to know the causative agent for your allergy. I would suggest that you consult an allergy specialist (immunologist) and have specific allergy tests like RAST done.

Allergy is a type of hypersensitivity reaction and can be controlled by antihistamines like cetirizine or fexofenadine. They can also be controlled by taking immunomodulators like montelukast. The medications need to be taken under medical supervision.

Hope this helps
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor